MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ SYRINGE WITH ATTACHED NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ SYRINGE WITH ATTACHED NEEDLE; PISTON SYRINGE
Model Number 309570
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.Address information was not able to be obtained, therefore, nj was used as a place holder.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd luer-lok¿ syringe with attached needle the needle was clogged.There was no report of patient impact.The following information was provided by the initial reporter: two faulty needles one not use and one needless good in open package used 1 needle fell apart and the other needle would not draw the medicine from the bottle no one was hurt thank god the needle broke off in the bottle instead of in me.Can you please provide additional details of the product malfunction you reported? (detailed description of event) ¿ stated as above.What was the patient impact? no injury reported.What was the patient outcome? no injury reported, consumer use good needle.Was there any medical intervention? no.Can you please provide the date of event? consumer didn't provide event date.Is a sample available for evaluation? consumer didn't provide sample availability information.
 
Additional Manufacturer Narrative
Four photos were provided to our quality team for investigation.Based on the investigation with the photos analysis the symptoms reported could not be confirmed.A physical sample is required for a more thorough evaluation and potential root cause determination.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided batch number that could have contributed to the reported defect.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD LUER-LOK¿ SYRINGE WITH ATTACHED NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17119971
Report Number1213809-2023-00643
Device Sequence Number17942172
Product Code FMF
UDI-Device Identifier30382903095705
UDI-Public(01)30382903095705
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2026
Device Model Number309570
Device Catalogue Number309570
Device Lot Number1062440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date06/13/2023
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown